# SDR 7C7A2017031100292

- Difficulty date: March 11, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Aircraft time: 54,862 hours, 65,560 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 85330756
- Condition: Corroded
- Location: Cargo Door
- Part time: 54,862 hours, 65,560 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO AFT CARGO DOOR SKIN DOUBLER. REPAIRED IAW RD8-53-15082 AND ECO008.53-17.06.
